# SDR DLL19010014

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- Aircraft time: 76,796 hours, 16,196 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Circuit Breaker
- Condition: Failed
- Location: Cabin Overhead
- Component: Breaker, LS10159S5
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CONDITION LIGHT ON CAT.  REPLACED C/B AND REPAIRED WIRE TO C/B.
